RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 1, Pages 73–81 (Mi mz7070)  

Application of the large sieve to the solution of additive problems of mixed type

L. F. Kondakova

Samara State Teacher's Training University

Abstract: A variant of the large-sieve: method, using a combination of results obtained by Lavrik, Montgomery, and Eombieri, is employed to derive asymptotic properties of the number of solutions of the equation $N\mathfrak p+N\mathfrak a=n$ where $\mathfrak p$ is a prime ideal of some ideal class of a field $K$ of degree $n\le4$, and $\mathfrak a$ is a prime ideal of a class of an imaginary quadratic field.

Full text: PDF file (632 kB)

English version:
Mathematical Notes, 1971, 10:1, 468–473

Bibliographic databases:

UDC: 511
Received: 30.03.1970

Citation: L. F. Kondakova, “Application of the large sieve to the solution of additive problems of mixed type”, Mat. Zametki, 10:1 (1971), 73–81; Math. Notes, 10:1 (1971), 468–473

Citation in format AMSBIB
\Bibitem{Kon71}
\by L.~F.~Kondakova
\paper Application of the large sieve to the solution of additive problems of mixed type
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 1
\pages 73--81
\mathnet{http://mi.mathnet.ru/mz7070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=292790}
\zmath{https://zbmath.org/?q=an:0253.10039}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 1
\pages 468--473
\crossref{https://doi.org/10.1007/BF01747073}


Linking options:
  • http://mi.mathnet.ru/eng/mz7070
  • http://mi.mathnet.ru/eng/mz/v10/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:135
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020